MAUDE Adverse Event Report: CLEARPOINT NEURO CLEARPOINT NEURO; SMARTFRAME ACCESSORY KIT

CLEARPOINT NEURO CLEARPOINT NEURO; SMARTFRAME ACCESSORY KIT
Catalog Number NGS-AK-01-11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 06/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device performed as intended throughout the procedure and no malfunction occurred.There was no evidence suggesting that the bleeding was related to clearpoint neuro products.There is no tangible clinical risk to having these products continued to be distributed and used in the field.The surgical team appeared to use the products in accordance with the intended use.The patient was unable to receive iv contrast that shows the brain vasculature in detail, which increased the risk of bleeding from blood vessels present (but not visualized) in any planned entry and trajectory.Additional sequences, including fgatir, t2 and mprage were examined during the planning and operative portion of the case to ensure as safe an approach as possible, though they may not showcase the vascularity as well as iv contrast depending on the scanner and technique used to acquire them.
 
Event or Problem Description
On (b)(6) 2024, a bilateral deep brain stimulation (dbs) lead implantation procedure was performed using the clearpoint system (clearpoint software version 2.1) and associated accessories for placement of the dbs leads.When reviewing the mri scans after removing the stylet from the peel away sheath, bleeding was noted through the peel away sheath along the right trajectory.The patient was then transferred to the operating room and the procedure using clearpoint neuro's products was aborted.Clearpoint neuro products were used as intended throughout the procedure.

Brand Name
CLEARPOINT NEURO
Common Device Name
SMARTFRAME ACCESSORY KIT
Manufacturer (Section D)
CLEARPOINT NEURO
6349 paseo del lago
carlsbad CA 92011
Manufacturer (Section G)
CLEARPOINT NEURO
6349 paseo del lago
carlsbad CA 92011
Manufacturer Contact
megan faulkenberry
6349 paseo del lago
carlsbad, CA 92011
MDR Report Key19779718
Report Number3028006458-2024-00001
Device Sequence Number4148387
Product Code HAW
UDI-Device Identifier00850359007157
UDI-Public00850359007157
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K200079
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/23/2026
Device Catalogue NumberNGS-AK-01-11
Device Lot NumberFA2403034
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Initial Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age15 YR
Patient SexPrefer Not To Disclose